Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Right side jaw pain, clogged right ear, cough. Took Augmentin, zpack, still pain and cough. Solution ?

I was sick about 4 weeks ago. They didn t know what was wrong. Gave me augmentin . Mucus and coughing is still present. As soon as I finished the antibiotic, I developed right side jaw pain and what seemed to be a clogging of my right ear. Went back to the doctor, where they took X-rays to make sure I didn t have pneumonia bc of all the mucus and coughing and they said I had an ear infection . Well, I finished my zpack and the right side of my jaw is still killing me and my ear feels like I lost all hearing and I can t seem to pop my ear. I am just lost because I m coughing/blowing out mucus and I can t hear out of my right ear.
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
you are most probably having upper raspiratory tract infection with Acute otitis media. You now take some broad spectrum antibiotoc like cepodem (200 mg) twice daily,anti inflamatory like Voveran-plus twice daily and steam inhalation for one weak.
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor